# SDR ASAA2015082512903

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,197 hours, 6,090 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Hose
- Part number: 213A100412
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO INCREASE FLIGHT DECK TEMPERATURE, CONTROL CABIN SELECTOR HAS NO EFFECT. WITH SELECTOR SET TO MAX, WARM, CONTROL CABIN TEMP HOLDS AT 28 DEGREES C, FLIGHT DECK VERY COLD.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-61, TASK 861 K.2. EXAMINED AREA AROUND TRIM AIR PRSOV & FOUND SENSE LINE BEHIND VALVE DISCONNECTED. RECONNECTED SENSE LINE. PERFORMED TEST OF THE TRIM AIR PRSOV IAW TASK 21-61, TASK 861, K3.  AIR OPS CHECK NORMAL.
